MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PVC DRAIN WITH TROCAR

C.R. BARD, INC. (COVINGTON) -1018233 PVC DRAIN WITH TROCAR
Model Number 0080710
Medical Device Problem Codes Fitting Problem (2183); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wound drains material - 0080720, material - 0080710 and material - 0070310 did not fit with the silicone evacuator bulbs (material - 0070740).Customer stated that the first two drains (material - 0080720, material - 0080710) did not come with an adaptor.The last one, material - 0070310 had an adaptor but did not fit with the evacuator bulb.Per follow-up via email on 02aug2022, bd representative suggested customer that material - 0080710 and material - 0080720 were pvc drains that were not connecting.And stated that they were not like materials, as a pvc drain cannot connect to the silicone bulb.The representative advised that the silicone drain material - 0070310 should connect with silicone evacuator material - 0070740 since they both were silicone materials, and the connectors were within the silicone drain packaging.Per additional information received on 15aug2022, customer reported that they were still having issues with drains.The bulbs they ordered were not the grenade type.Per additional information received on 16aug2022, customer reported that they were having issues with some hemovac drains (material - 0043650).They used jackson-pratt (j/p) drains more, and those were the ones they were having issues with.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the wound drains material - 0080720, material - 0080710 and material - 0070310 did not fit with the silicone evacuator bulbs (material - 0070740).Customer stated that the first two drains (material - 0080720, material - 0080710) did not come with an adaptor.The last one, material - 0070310 had an adaptor but did not fit with the evacuator bulb.Per follow-up via email on 02aug2022, bd representative suggested customer that material - 0080710 and material - 0080720 were pvc drains that were not connecting.And stated that they were not like materials, as a pvc drain cannot connect to the silicone bulb.The representative advised that the silicone drain material - 0070310 should connect with silicone evacuator material - 0070740 since they both were silicone materials, and the connectors were within the silicone drain packaging.Per additional information received on 15aug2022, customer reported that they were still having issues with drains.The bulbs they ordered were not the grenade type.Per additional information received on 16aug2022, customer reported that they were having issues with some hemovac drains (material - 0043650).They used jackson-pratt (j/p) drains more, and those were the ones they were having issues with.Per follow-up via email on 14sep2022, customer had resolved the problem.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this event is not reportable.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.

Brand Name
PVC DRAIN WITH TROCAR
Common Device Name
PVC DRAIN WITH TROCAR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15274639
Report Number1018233-2022-06622
Device Sequence Number6137984
Product Code GBX
UDI-Device Identifier00801741050121
UDI-Public(01)00801741050121
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0080710
Device Catalogue Number0080710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer12/30/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown